# SDR QXEA2009121401054

- Difficulty date: December 8, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 21,051 hours, 21,686 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 447
- Condition: Malfunctioned
- Location: Mlg
- Part time: 3,038 hours, 3,449 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING THE GEAR HANDLE UP, IT SEEMED LIKE THE GEAR WENT THROUGH SOME SORT OF SELF-TEST.  THE HANDLE ITSELF WOULD BLINK ON AND OFF IN ABOUT 1 SECOND INTERVALS.  ALONG WITH THE THE CAUTION AND WARNIING LIGHTS FOR THE MAIN GEAR WOULD BLINK ONE AFTER ANOTHER, THE WHOLE THING WENT ON FOR ABOUT TWENTY SECONDS AFTER IT STARTED NO INDICATION ON THE NOSE GEAR. LANDING UNEVENTFUL. FERRIED, REMOVED AND REPLACED LANDING GEAR CONTROL PANEL. FUNCTIONAL CHECKED IAW AMM 32-31-00-720-801 CHECK FLIGHT OK. RETURNED TO SERVICE.
